# SDR DALA2024040204034

- Difficulty date: March 30, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N101DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50020
- Aircraft time: 10,766 hours, 5,197 cycles
- System (JASC): 2565 · Escape Slide
- Part: Block
- Part number: UNKNOWN
- Condition: Broken
- Location: Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OWEED FWD PIVOT BLOCK IS BROKEN AND UNABLE TO BE REPAIRED. REMOVED AND REPLACED RH OWEED SLIDE REF. A220 AMP 25-63-02. SLIDE, PACK, OW OFF 81-2563-9-0008 28045 ON 81-2563-9-0008 28157. (LP# 0268788)
